# SDR SWAA2022081728487

- Difficulty date: July 13, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN FORWARD GALLEY DOOR (R1) BEAR STRAP; BS 290-296 BETWEEN S-8R AND S-9R 2022-365522 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOL USED MICROMETER P/N: 293-344-30 S/N:63325826 DUE DATE 15-SEP-22;[04] PERFORMED REPAIR LOC BTW BS 277+8? TO BS 312+3? AND BTW STR 6R TO STR 11R EXTERNAL SKIN AREA I.A.W E/A 22-153-02249.;[05] PERFORMED REPAIR LOC BTW BS 277+8? TO BS 312+3? AND BTW STR 6R TO STR 11R EXTERNAL SKIN AREA I.A.W E/A 22-153-02249. RII
